# SDR USAABB96059

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: 114265011
- Condition: Chafed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

PIT - FL 27 - EN ROUTE BOS-PIT, A PASSENGER REPORTED SPARKS AND SMOKE COMING FROM JUST AFT OF THE L-2 DOOR WHILE THE PLANE WAS ENCOUNTERING MODERATE TURBULENCE.  MAINTENANCE FOUND THE WIRE FROM THE AFT WALL DISCONNECT BADLY CHAFED.  THE LEFT WALL DISCONNECT BOXES POWER SUPPLY CIRCUIT BREAKER WAS POPPED.  MAINTENANCE REPLACED THE CABLE.  (M)
